advertisement
Question
Posted by: Lucy | 2009/02/05

Twitch

I' ve always had a twitch in my arms, nothing severe but the last 3 days I' ve had a twitch on my top lip, at the base of my mose. I work with clients the whole day &  I have to admit that it is rather annoying. Please let me know how I will get the answer &  what the problem is.
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lucy
Try using a muscle relaxant like Robaxin for a few days - you may need a prescription from your GP for this. (Side effects may be sleepiness/tiredness though)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement